# SDR IPXA2020091160098

- Difficulty date: August 24, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Bs 440-515
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C MAIN CABIN SEAT TRACK IS CORRODED BETWEEN STA 440-515 AND X= -36.  REMOVED AND REPLACED SEAT TRACK BETWEEN STA 440-515 AND X= -36, IAW DWG WSP0826 AND SRM 51-31-01 (MINOR).
